# SDR SCNA20250716262

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N5479A
- Make and model: Boeing 737-83N
- Aircraft serial: 32578
- Aircraft time: 62,084 hours, 40,489 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Nut
- Condition: Undertorqued
- Location: Oil Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, OIL QUANTITY IN #2 ENGINE DECREASED TO ZERO, DID NOT MOVE FROM ZERO FOR REST OF FLIGHT, ALL OTHER INDICATIONS REMAINED NORMAL. RETORQUED ENGINE OILTANK OIL IN COUPLING NUT IAW AMM 79-11-01, PERFORMED IDLE LEAK CHECK 3A AND PART POWER LEAK CHECK 3B IAW B737 AMM 71-00-00, NO LEAKS NOTED. EMERGENCY DECLARDED.  RETORQUED ENGINE OILTANK OIL IN COUPLING NUT IAW B737 AMM 79-11-01, PERFORMED IDLE LEAK CHECK 3A AND PART POWER LEAK CHECK 3B IAW B737 AMM 71-00-00, NO LEAKS NOTED.
